# SDR DL75K050815

- Difficulty date: December 21, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 58,110 hours, 27,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT OVERWING AND R2 EMERGENCY LIGHTS INOP.  RELAMPED, CK OK.
